Alert archive / Massachusetts / Gale Warnings in 2019
Gale Warning 32, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale warning at May 24, 2019, 8:29 PM EDT. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 24, 2019, 8:29 PM EDT (00:29 UTC)
- Expired
- May 24, 2019, 9:29 PM EDT
- In force
- 60 min
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
058 WHUS71 KBOX 250029 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 829 PM EDT Fri May 24 2019 ANZ250-250300- /O.CAN.KBOX.GL.W.0031.000000T0000Z-190525T0200Z/ /O.NEW.KBOX.SC.Y.0077.190525T0029Z-190525T0300Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 829 PM EDT Fri May 24 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 11 PM EDT this evening. The Gale Warning has been cancelled. * WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ256-250500- /O.CAN.KBOX.GL.W.0031.000000T0000Z-190525T0200Z/ /O.NEW.KBOX.SC.Y.0077.190525T0029Z-190525T0500Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 829 PM EDT Fri May 24 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EDT SATURDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 1 AM EDT Saturday. The Gale Warning has been cancelled. * WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ231-250300- /O.CAN.KBOX.GL.W.0031.000000T0000Z-190525T0200Z/ /O.NEW.KBOX.SC.Y.0077.190525T0029Z-190525T0300Z/ Cape Cod Bay- 829 PM EDT Fri May 24 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 11 PM EDT this evening. The Gale Warning has been cancelled. * WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ233>235-250300- /O.CAN.KBOX.GL.W.0031.000000T0000Z-190525T0200Z/ /O.NEW.KBOX.SC.Y.0077.190525T0029Z-190525T0300Z/ Vineyard Sound-Buzzards Bay-Rhode Island Sound- 829 PM EDT Fri May 24 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 11 PM EDT this evening. The Gale Warning has been cancelled. * WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ230-236-237-250130- /O.CAN.KBOX.GL.W.0031.000000T0000Z-190525T0100Z/ Boston Harbor-Narragansett Bay-Block Island Sound- 829 PM EDT Fri May 24 2019 ...GALE WARNING IS CANCELLED... The National Weather Service in Boston/Norton has cancelled the Gale Warning. $$ ANZ251-250130- /O.CAN.KBOX.GL.W.0031.000000T0000Z-190525T0200Z/ Massachusetts Bay and Ipswich Bay- 829 PM EDT Fri May 24 2019 ...GALE WARNING IS CANCELLED... The National Weather Service in Boston/Norton has cancelled the Gale Warning. $$ ANZ232-250200- /O.EXP.KBOX.SR.W.0003.000000T0000Z-190525T0000Z/ /O.NEW.KBOX.GL.W.0032.190525T0029Z-190525T0200Z/ Nantucket Sound- 829 PM EDT Fri May 24 2019 ...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...STORM WARNING HAS EXPIRED... The National Weather Service in Boston/Norton has issued a Gale Warning, which is in effect until 10 PM EDT this evening. * WINDS AND SEAS...North winds 15 to 20 kt with gusts up to 35 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ254-255-250200- /O.EXP.KBOX.SR.W.0003.000000T0000Z-190525T0000Z/ /O.NEW.KBOX.GL.W.0032.190525T0029Z-190525T0200Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 829 PM EDT Fri May 24 2019 ...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...STORM WARNING HAS EXPIRED... The National Weather Service in Boston/Norton has issued a Gale Warning, which is in effect until 10 PM EDT this evening. * WINDS AND SEAS...North winds 15 to 25 kt with gusts up to 35 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
1 follow-up statement
637 WHUS71 KBOX 250129 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 929 PM EDT Fri May 24 2019 ANZ254-255-250500- /O.CAN.KBOX.GL.W.0032.000000T0000Z-190525T0200Z/ /O.EXA.KBOX.SC.Y.0077.000000T0000Z-190525T0500Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 929 PM EDT Fri May 24 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EDT SATURDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 1 AM EDT Saturday. The Gale Warning has been cancelled. * WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 30 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ232-250500- /O.CAN.KBOX.GL.W.0032.000000T0000Z-190525T0200Z/ /O.EXA.KBOX.SC.Y.0077.000000T0000Z-190525T0500Z/ Nantucket Sound- 929 PM EDT Fri May 24 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EDT SATURDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 1 AM EDT Saturday. The Gale Warning has been cancelled. * WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 30 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-250300- /O.CON.KBOX.SC.Y.0077.000000T0000Z-190525T0300Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 929 PM EDT Fri May 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ256-250500- /O.CON.KBOX.SC.Y.0077.000000T0000Z-190525T0500Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 929 PM EDT Fri May 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT SATURDAY... * WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ231-250300- /O.CON.KBOX.SC.Y.0077.000000T0000Z-190525T0300Z/ Cape Cod Bay- 929 PM EDT Fri May 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ233>235-250300- /O.CON.KBOX.SC.Y.0077.000000T0000Z-190525T0300Z/ Vineyard Sound-Buzzards Bay-Rhode Island Sound- 929 PM EDT Fri May 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at May 24, 7:31 PM EDT, 58 minutes earlier.
Area forecast discussion, May 24, 7:31 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
731 PM EDT Fri May 24 2019
.SYNOPSIS...
Strong winds diminish early this evening, but will persist a bit
longer on the Islands until high pressure builds in from the
west. Dry and nice weather is on tap for Saturday afternoon, but
a fast moving disturbance will bring a period of showers and
perhaps a few embedded thunderstorms mainly overnight Saturday.
Aside from a possible isolated thunderstorm Sunday, the rest of
the holiday weekend looks warm and dry, Showers and cooler
temperatures return Tuesday ahead of a warm front approaching
from the south. Scattered showers and storms are expected
Thursday as a cold front crosses the region.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
730 PM update...
Forecast is on track. Have cancelled the Wind Advisory for
Plymouth and Barnstable Counties but it remains posted for Dukes
and Nantucket Counties. Winds have diminished to gusts to 30-35
mph in Plymouth County and on Cape Cod, but still gusting to
about 40 knots...or 46 mph...on Nantucket and about 40 mph on
the Vineyard. Overall, winds will be diminishing very quickly
after sunset, per BUFKIT, although hanging on to gusts to 20-25
mph along the coast until closer to 11 PM. No changes to
temperatures or sky cover forecast at this time. Skies are
expected to clear before midnight. Will have to watch for clouds
lingering a little longer near the coast.
Previous discussion...
Amplifying shortwave energy east of the Canadian Maritimes has
resulted in a wind shift to the NNE along the eastern MA coast.
This has brought in a much cooler marine airmass as temperatures
have dropped into the middle 50s to the lower 60s. Elsewhere,
temperature were still mainly in the 70 to 75 degree range.
It was still quite windy across the entire region, but we should see
wind gusts diminish inland over the next several hours as
temperatures cool and mixing diminishes. However, the process will
be a bit slower across the Cape/Islands. Therefore, the wind
advisory will remain in effect for the Cape/Islands as well as
coastal Plymouth County into the first half of the evening. This a
result of a northerly 925 mb jet of 40 to 50 knots and decent
pressure rises. Even in these locations though expect winds to
diminish by mid to late evening as the core of the low level jet
shifts southeast of the region.
Otherwise, winds will decouple overnight in many locations as high
pressure builds in from the west. Low temperatures by daybreak
should drop into the 40s to around 50.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Saturday...
High pressure sinks south of the region on Saturday, but still will
be in control of our weather for most of the day. Plenty of
sunshine and a dry airmass in place should allow for afternoon highs
to reach well into the 70s in most locales along with much less wind
then today. Sea breezes along the coast will hold highs mainly in
the middle to upper 60s on most beaches. We should see an increase
in mid/high level cloudiness during the afternoon from west to east
ahead of an approaching shortwave. Dry weather should prevail, but
can not rule out a few showers developing toward evening in
northwest MA.
Saturday night...
Approaching shortwave energy will induce a modest southwest LLJ
along with a burst of elevated instability. This should result in a
period of showers along with the potential for a few embedded
thunderstorms with some marginal elevated instability. Appears the
greatest risk for a period of showers will be late Saturday night
and into the overnight hours. Low temperatures should mainly be in
the 50s.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Updated 345 PM Friday.
Highlights...
* Warm and mainly dry Sun and Memorial Day.
* Cooler with showers likely Tue.
* Warmer later next week with scattered showers/storms Thu.
SNE should remain on the northern periphery of subtropical ridge
into next week as series of northern stream short waves move through
region bringing rounds of showers/storms every few days.
What looked to be a significant warmup by the middle of next week
now appears to be on hold as surface boundary remains south of
region and GEFS/EPS probabilities confine more significant heat and
humidity well to our south. Still looks seasonable for late May by
end of next week however.
Sunday...
Short wave moves offshore in morning which will take any lingering
showers and cloudiness with it. Sunshine will help temps reach low
to mid 80s inland which will result in decent instability Sunday
afternoon ahead of weak cold front. Depending on your model of choice,
CAPEs increase to 500-1500 J/kg, mid level lapse rates reach
6-7C/km, and 0-6km shear is strong at 40-50kt. However a
significant limiting factor is drying aloft which should prevent
widespread storm development. Our thinking is we may see a few
storms develop which could produce strong wind gusts.
Monday...
Front moves offshore with high pressure building north of region,
resulting in plenty of sunshine along with cooler temperatures and
low humidity. Expect highs to stay in 60s along immediate coast
where gradient should weaken enough to allow for coastal sea
breezes. Inland highs will reach 70s to near 80.
Tuesday Through Thursday...
Cooler/wet day Tuesday as warm front approaches and probably stays
SW of region with decent onshore flow in place. Keeping highs in 60s
per model consensus but it's certainly possible for coastal
locations to hold in 50s. Although confidence decreases beyond
Tuesday due to timing issues with short waves, pattern favors warm
sector conditions Wednesday and Thursday, although cloudiness should
keep highs in 70s Wednesday and in 80s Thursday as main core of
heat/humidity remains well south of region. Cold front should bring
at least scattered showers/storms Thursday.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Saturday Night/...
2330Z update...
Tonight...High confidence in VFR conditions. Northerly wind gusts
of 25 to 35 knots diminish early this evening, although will persist
a bit longer across the Islands where some 40 knot gusts are
anticipated. These winds should diminish as well though as high
pressure builds in from the west by mid to late evening.
Saturday...High confidence in VFR conditions. South to southwest
winds of 5 to 15 knots with sea breezes developing by afternoon
along portions of the coast, especially across eastern MA.
Saturday night...Moderate confidence. VFR conditions should
deteriorate to MVFR thresholds from west to east with even some
brief localized IFR conditions. This a result of a period of
showers with perhaps an isolated thunderstorm or two mainly during
the late evening and overnight hours.
KBOS Terminal...High confidence in TAF. ESE sea breeze should
develop by lunch time on Saturday.
KBDL Terminal...High confidence in TAF.
Outlook...
Sunday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance SHRA, slight chance TSRA.
Sunday Night through Memorial Day: VFR.
Monday Night: VFR. Chance SHRA.
Tuesday: Mainly VFR, with local MVFR possible. Chance SHRA.
Wednesday: VFR.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Saturday Night/...
730 PM update...
Tonight...Moderate to high confidence. Gale Warnings remain
posted into the first part of the evening for northerly wind
gusts of 30 to 40 knots, but brief 45 to 50 knot gusts across
our far southeast waters where Storm Warnings remain in effect
for a couple more hours. Wind gusts should diminish later this
evening and overnight as high pressure builds in from the west.
Saturday...High confidence. High pressure sinks to our south but
will keep winds/seas below small craft advisory thresholds.
Saturday night...Moderate to high confidence. Modest southwest LLJ
developing should result in some 20 to 25 knot wind gusts and 3 to 5
foot seas developing. Some small craft headlines might be needed.
Outlook...
Sunday: Winds less than 25 kt. Seas up to 5 ft. Slight chance
of rain showers, slight chance of thunderstorms.
Sunday Night: Winds less than 25 kt. Areas of seas approaching
5 ft.
Memorial Day: Winds less than 25 kt. Seas locally approaching
5 ft.
Monday Night: Winds less than 25 kt. Slight chance of rain
showers.
Tuesday: Winds less than 25 kt. Chance of rain showers.
Wednesday: Winds less than 25 kt. Seas locally approaching 5 ft.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Wind Advisory until 9 PM EDT this evening for MAZ023-024.
RI...None.
MARINE...Storm Warning until 8 PM EDT this evening for ANZ232-254-255.
Gale Warning until 10 PM EDT this evening for ANZ231-233>235-
250-251-256.
Gale Warning until 9 PM EDT this evening for ANZ230-236-237.
&&
SYNOPSIS...Frank/JWD/GAF
NEAR TERM...Frank/GAF
SHORT TERM...Frank
LONG TERM...JWD
AVIATION...Frank/JWD/GAF
MARINE...Frank/JWD/GAFHazardous weather outlook, May 24, 3:23 PM EDT, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 323 PM EDT Fri May 24 2019 CTZ002>004-MAZ002>018-020-021-026-RIZ001>008-251930- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 323 PM EDT Fri May 24 2019 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, western Massachusetts, and Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ019-022>024-251930- Eastern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- 323 PM EDT Fri May 24 2019 ...WIND ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ231-233>235-250-251-256-251930- Cape Cod Bay-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 323 PM EDT Fri May 24 2019 ...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ232-254-255-251930- Nantucket Sound- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 323 PM EDT Fri May 24 2019 ...STORM WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-236-237-251930- Boston Harbor-Narragansett Bay-Block Island Sound- 323 PM EDT Fri May 24 2019 ...GALE WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:29 PM EDT | Small Craft Advisory | BOX | 5 hr | |
| May 25, 3:44 PM EDT | Small Craft Advisory | BOX | 27 hr |
Nearby
Gale Warnings in Massachusetts, 2019Every gale warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.